# SDR MWEA98763

- Difficulty date: July 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 113317
- Condition: Inoperable
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GALLEY SERVICE DOOR ESCAPE SLIDE PRESSURE GAUGE IS IN RED AREA.  MAINTENANCE REPLACED GALLEY DOOR SLIDE.
